MAUDE Adverse Event Report: ABBOTT ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5826
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, elective replacement indicator (eri) was observed on the device due to suspected premature battery depletion (pbd).Technical services reviewed the patient's records and the pbd was not confirmed.A revision procedure was performed.The device was explanted and replaced to resolve the event.The patient is stable with no consequences.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device battery voltage was above elective replacement indicator (eri) level upon receipt.Analysis of device image indicated device was within normal range of operation.Autocapture was noted.When automatic settings are programmed, such as autocapture, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affect the estimated longevity of the device.Further analysis performed, including vibration testing found no anomaly.Longevity assessment was performed, and device was at near elective replacement indicator level with appropriate remaining longevity.

Brand Name
ZEPHYR XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23358774
Report Number2017865-2025-1003015
Device Sequence Number8815934
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)3478343(17)130228
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model Number5826
Device Lot Number3478343
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown